Lithium

I am Bipolar. I have taken many drugs as these things go, just to find my right chemical cocktail. I finally settled with Lithium. It seems to stabilize me and the only side effects are weight gain and the ability to NOT feel. I can't cry. I have had very sad and bad things happen to me and I am one of those people that use to cry when they got mad or sad, well, not anymore, when I get mad, I am not a good person to be around and being sad and crying, I just can't. I can get teary eye'd but to have a full flown crying spell, nope. LITHIUM....I have a love, hate relationship with it. With my disorder, you have to take the good with the bad, I call it my sacrifice.
JustcallmeCurly JustcallmeCurly
46-50, F
1 Response Sep 24, 2012

I took Lithium in combination with Prozac for about a year. In my case I was numb already and couldn't feel anything except sadness or blankness. The drugs helped to slowly lift that haze. Today, after 17 years with Prozac I've learned to adapt to the side effects.